Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 104, NWS North Platte, NE

July 2, 2017Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2017, 9:41 PM CDT for Frontier County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2017, 9:41 PM CDT (02:41 UTC)
Expired
Jul 2, 2017, 10:30 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 144 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 5:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1751 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1751 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2397 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

214 
WUUS53 KLBF 030241
SVRLBF
NEC063-030330-
/O.NEW.KLBF.SV.W.0104.170703T0241Z-170703T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
941 PM CDT SUN JUL 2 2017

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Frontier County in southwestern Nebraska...

* Until 1030 PM CDT

* At 940 PM CDT, a severe thunderstorm was located 9 miles northeast
  of Medicine Creek Reservoir State Recreation Area, or 22 miles
  southeast of Curtis, moving south at 15 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Medicine Creek Reservoir State Recreation Area and Orafino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4036 10027 4059 10027 4062 9998 4044 9998
      4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0240Z 352DEG 14KT 4050 10012 

HAIL...1.00IN
WIND...70MPH
 
$$

CDC
3 follow-up statements
554 
WWUS53 KLBF 030257
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
957 PM CDT SUN JUL 2 2017

NEC063-030330-
/O.CON.KLBF.SV.W.0104.000000T0000Z-170703T0330Z/
Frontier NE-
957 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FRONTIER COUNTY...

At 957 PM CDT, a severe thunderstorm was located 7 miles east of
Medicine Creek Reservoir State Recreation Area, or 25 miles southeast
of Curtis, moving south at 15 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Medicine Creek Reservoir State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4036 10027 4045 10027 4055 9998 4044 9998
      4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0257Z 352DEG 14KT 4043 10011 

HAIL...1.25IN
WIND...70MPH
 
$$

CDC
134 
WWUS53 KLBF 030312
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1012 PM CDT SUN JUL 2 2017

NEC063-030330-
/O.CON.KLBF.SV.W.0104.000000T0000Z-170703T0330Z/
Frontier NE-
1012 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FRONTIER COUNTY...

At 1012 PM CDT, a severe thunderstorm was located near Holbrook, or
28 miles southeast of Curtis, moving south at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Medicine Creek Reservoir State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4036 10027 4041 10027 4055 9998 4044 9998
      4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0312Z 352DEG 14KT 4038 10010 

HAIL...0.75IN
WIND...60MPH
 
$$

CDC
241 
WWUS53 KLBF 030325
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1025 PM CDT SUN JUL 2 2017

NEC063-030334-
/O.EXP.KLBF.SV.W.0104.000000T0000Z-170703T0330Z/
Frontier NE-
1025 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRONTIER COUNTY
WILL EXPIRE AT 1030 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4036 10027 4041 10027 4055 9998 4044 9998
      4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0324Z 352DEG 14KT 4034 10009 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:25 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jul 2, 6:25 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
625 PM CDT Sun Jul 2 2017

.SHORT TERM...(This evening through Monday)
Issued at 214 PM CDT Sun Jul 2 2017

Latest water vapor imagery shows a short wave trough extending
roughly from western MT to UT with a ridge downstream across the
Central High Plains into the Northern Plains. A stationary
boundary is located at the surface across far northwest NEB to the
Central Sandhills to north central NEB. Local radar display shows
isolated thunderstorms developing near the boundary in Garfield
and Wheeler counties. However, convection hasn't been that strong
at this point with reflectivity cores peaking largely between
25-30 kft. Latest vis imagery shows outside of this area an
enhanced cumulus field and growth between Broken Bow to Almeria
to Ewing and upstream of there across portions of the central
Sandhills.

Latest SPC mesoanalysis shows moderate instability presently with
very little inhibition across the NEB Panhandle into central NEB
with MLCAPES ranging from 1500-2500 J/kg. Surface dew points are
expected to range from the mid 50s in far western NEB to lower 60s
in north central NEB. Deep layer vertical wind shear (0-6 km) is
presently only about 25 kts, however, it expected to increase to
early evening peaking around 30-35 kts. As such, storms modes
favored in development this afternoon and evening is primarily
organized multicells, though some supercells cannot be ruled out.
Damaging winds and large hail are the primary threats this
afternoon and evening given characteristics of soundings. Wherein
a dry sub-cloud layer is expected to be in place, ample DCAPE,
decent mid-level lapse rates, and quantity of CAPE in the HGZ to
favor larger hail growth. Initially concerns will be towards
isolated to scattered thunderstorms development across the
aforementioned boundary this afternoon into evening over the
central Sandhills towards the Interstate 80 corridor. Then
thunderstorm chances are tailored towards development upstream to
our west. Storms that develop in the higher terrain are expected
to then move eastward into the local forecast area. Of which, the
greatest chances for this is over the southwest quad and northern
NEB, the latter from development occurring in SD.

Low temperatures should be on the mild side with clouds and
elevated winds tonight. Cooler highs tomorrow. There is a marginal
risk for thunderstorms as well. Details are a little harder to
pinpoint given thunderstorms today and tonight will influence
tomorrow. This spread in the forecast envelope is seen in
deterministic guidance as well. While moderate instability is
expected to be present with surface dew points similar to today,
if not slightly higher in north central NEB more so towards the
mid 60s, uncertainty exists in low-level forcing. The short wave
trough will be moving from the Northern Plains to Central High
Plains early tomorrow morning farther into the Northern/Central
Plains Monday. Further, deep layer vertical wind shear should be
weaker. As such, the risk for strong to severe thunderstorms is
there but it's expected to be more isolated compared to today.

.LONG TERM...(Monday night through Sunday)
Issued at 214 PM CDT Sun Jul 2 2017

Monday night through Wednesday...The main forecast challenge will
be the chance for thunderstorms Monday night through Tuesday, the
Fourth of July. There are uncertainties in the timing of
thunderstorm chances as models are not in agreement. The ECMWF has
a trough coming across the rockies on Monday then pushing through
western and central Nebraska Monday night. It then develops a
small closed low across northern Kansas and moves it northeast on
Tuesday. With this solution thunderstorms will be possible Monday
night across western and north central Nebraska as the shortwave
moves across and then a scattered chance of thunderstorms as the
Low moves northeast out of north central Kansas. The GFS solution
is slightly slower with the shortwave moving across and does not
form a closed low until the system has moved east of the area on
Wednesday with the low developing over Iowa. Tending to lean more
to GFS solution at the moment.

Confidence of thunderstorm development on Monday evening into
Monday night lingering into early Tuesday morning is moderate as
current thinking is the shortwave trough will act as the driving
force to initiate storm development as modest instability will be
available along with adequate moisture as dewpoints will be in
the 50s and 60s with a southeasterly wind. As for Tuesday
afternoon and evening confidence is low at this time for
thunderstorm development as there will be weak forcing across the
area. That being said the environment is unstable. 0 to 3 km most
unstable CAPE is adequate with 3000j/kg across the northeast CWA.
Isolated thunderstorms can not be ruled out especially across the
eastern part of the CWA.

Wednesday and Beyond...A ridge will develop and sit over the area
bringing a warm dry airmass over the central US and minimal
opportunities for rainfall.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 623 PM CDT Sun Jul 2 2017

The storm activity across the sandhills should move south this
evening and exit the forecast area by 05z. A second area of storms
near the black hills will move east this evening and perhaps
affect Nrn Neb until 09z.

New storm activity is expected to develop across Ncntl Neb Monday
afternoon...generally affecting areas east of highway 83.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ET
LONG TERM...Gomez
AVIATION...CDC
Hazardous weather outlook, Jul 2, 3:25 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
325 PM CDT Sun Jul 2 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-032030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
325 PM CDT Sun Jul 2 2017 /225 PM MDT Sun Jul 2 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered strong to severe thunderstorms are possible
this afternoon and tonight across most of western Nebraska,
mainly along and south of a line from Lisco to Ellsworth to
Brownlee to Taylor. Thunderstorms that develop will be capable of
producing large hail and damaging winds into the evening hours.

A marginal risk for strong to severe thunderstorms exist
elsewhere.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

There is a marginal risk for severe storms across the entire
outlook area Monday afternoon and Monday night. A few storms will
be strong and approach severe levels, with damaging wind and
large hail possible.

A marginal risk for severe thunderstorms exists on Tuesday as
well, roughly east of a line from Wauneta to Eli. While storms
are not expected to be as numerous as Tuesday, strong to severe
storms are possible.

Dry and hot conditions are expected to move into the area by mid
week, lasting until Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening south
of a line from O'Neill to Valentine.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

ET

In the hours before

Local storm report, Jul 2, 8:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
07/02/2017  M62 MPH          CHASE              NE   ASOS

&&

CCOLE
Local storm report, Jul 2, 8:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND GST     WELLFLEET               40.75N 100.73W
07/02/2017  E60 MPH          LINCOLN            NE   PUBLIC

            50-60 MPH WIND GUSTS ESTIMATED.

&&

SJACOBS
Local storm report, Jul 2, 9:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     HAYES CENTER            40.51N 101.02W
07/02/2017  E60 MPH          HAYES              NE   TRAINED SPOTTER

&&

SJACOBS
Local storm report, Jul 2, 9:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             10 W MULLEN             42.04N 101.24W
07/02/2017  E1.00 INCH       HOOKER             NE   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

0451 PM     HAIL             10 NE MULLEN            42.14N 100.90W
07/02/2017  M1.00 INCH       CHERRY             NE   PUBLIC

            DIME TO QUARTER SIZE HAIL.

0500 PM     HAIL             9 E ELLSWORTH           42.06N 102.11W
07/02/2017  E1.00 INCH       SHERIDAN           NE   PUBLIC

            ESTIMATED TIME OF 5PM CDT REPORT OF QUARTER SIZE HAIL.

0511 PM     HAIL             TAYLOR                  41.77N 99.38W
07/02/2017  E1.25 INCH       LOUP               NE   EMERGENCY MNGR

0515 PM     HAIL             14 S MULLEN             41.84N 101.04W
07/02/2017  E1.75 INCH       HOOKER             NE   CO-OP OBSERVER

            REPORTED GOLF BALL SIZE HAIL AT HIGHWAY 92 BY DISMAL
            RIVER.

0520 PM     HAIL             N COMSTOCK              41.56N 99.24W
07/02/2017  E1.25 INCH       CUSTER             NE   FIRE DEPT/RESCUE

            RELAYED BY DISPATCH FROM FIRE CHIEF, REPORT OF HALF
            DOLLAR SIZE HAIL.

0522 PM     HAIL             COMSTOCK                41.56N 99.24W
07/02/2017  E1.25 INCH       CUSTER             NE   PUBLIC

0529 PM     HAIL             14 SW MULLEN            41.90N 101.24W
07/02/2017  E1.00 INCH       HOOKER             NE   PUBLIC

0532 PM     HAIL             28 WNW HYANNIS          42.15N 102.27W
07/02/2017  E1.00 INCH       SHERIDAN           NE   PUBLIC

0536 PM     HAIL             18 W HYANNIS            42.00N 102.11W
07/02/2017  M1.75 INCH       GARDEN             NE   PUBLIC

0539 PM     HAIL             17 SW MULLEN            41.87N 101.28W
07/02/2017  E1.50 INCH       HOOKER             NE   PUBLIC

            PING PONG, GOLF BALL AND QUARTER SIZE HAIL COVERING THE
            GROUND.

0550 PM     HAIL             HAY SPRINGS             42.68N 102.69W
07/02/2017  M1.00 INCH       SHERIDAN           NE   PUBLIC

0607 PM     HAIL             12 SE HYANNIS           41.88N 101.60W
07/02/2017  M1.00 INCH       GRANT              NE   PUBLIC

            PEA TO QUARTER SIZE HAIL.

0624 PM     HAIL             17 SE HYANNIS           41.83N 101.53W
07/02/2017  M1.00 INCH       GRANT              NE   PUBLIC

            VERY HARD HAIL TO THE SIZE OF QUARTERS.

0639 PM     HAIL             5 S BROKEN BOW          41.33N 99.64W
07/02/2017  M1.00 INCH       CUSTER             NE   PUBLIC

            HAIL FROM DIME TO QUARTER SIZE.

0643 PM     HAIL             S TRYON                 41.56N 100.94W
07/02/2017  M1.00 INCH       MCPHERSON          NE   TRAINED SPOTTER

            HAIL TO THE SIZE OF QUARTERS.

0715 PM     TSTM WND GST     3 NE BIG SPRINGS        41.09N 102.03W
07/02/2017  E50.00 MPH       KEITH              NE   PUBLIC

0730 PM     TSTM WND GST     3 N NORTH PLATTE        41.18N 100.77W
07/02/2017  M59.00 MPH       LINCOLN            NE   MESONET

            HILLCREST SITE

0735 PM     TSTM WND GST     NORTH PLATTE            41.13N 100.77W
07/02/2017  E60.00 MPH       LINCOLN            NE   PUBLIC

            REPORT FROM HUSKER INN OF 60 MPH WINDS WITH DIME SIZE
            HAIL.

0744 PM     TSTM WND GST     KINGSLEY DAM            41.21N 101.66W
07/02/2017  M77.00 MPH       KEITH              NE   MESONET

0803 PM     TSTM WND GST     6 SW PAXTON             41.06N 101.44W
07/02/2017  E70.00 MPH       KEITH              NE   PUBLIC

0813 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
07/02/2017  M62.00 MPH       CHASE              NE   ASOS

0817 PM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
07/02/2017  U0.00 INCH       LINCOLN            NE   PUBLIC

            WATER OVER THE 4TH STREET BY THE HUSKER INN. WATER IS
            FLOWING OVER THE CURB

0828 PM     TSTM WND GST     WELLFLEET               40.75N 100.73W
07/02/2017  E60.00 MPH       LINCOLN            NE   PUBLIC

            50-60 MPH WIND GUSTS ESTIMATED.

0905 PM     TSTM WND GST     HAYES CENTER            40.51N 101.02W
07/02/2017  E60.00 MPH       HAYES              NE   TRAINED SPOTTER

&&

CCOLE
Local storm report, Jul 2, 9:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     9 S EUSTIS              40.53N 100.03W
07/02/2017  E60 MPH          FRONTIER           NE   TRAINED SPOTTER

&&

BTAYLOR
Local storm report, Jul 2, 9:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             9 S EUSTIS              40.53N 100.03W
07/02/2017  E1.00 INCH       FRONTIER           NE   TRAINED SPOTTER

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:20 PM CDTSpecial Weather StatementLBFKeith40 min
Jul 2, 7:26 PM CDTSevere Thunderstorm WarningLBFCuster49 min
Jul 2, 7:30 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson45 min
Jul 2, 7:34 PM CDTSevere Thunderstorm WarningLBFLincoln41 min
Jul 2, 7:50 PM CDTAreal Flood AdvisoryLBFLincoln55 min
Jul 2, 7:58 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min
Jul 2, 8:02 PM CDTSevere Thunderstorm WarningLBFLincoln58 min
Jul 2, 8:06 PM CDTSevere Thunderstorm WarningLBFLincoln24 min
Jul 2, 8:22 PM CDTSevere Thunderstorm WarningLBFFrontier38 min
Jul 2, 8:22 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins38 min
Jul 2, 8:45 PM CDTSevere Thunderstorm WarningLBFSheridan45 min
Jul 2, 8:58 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln47 min
Jul 2, 8:59 PM CDTSevere Thunderstorm WarningLBFFrontier46 min
Jul 2, 10:45 PM CDTAreal Flood AdvisoryLBFFrontier, Lincoln8 hr
Jul 3, 5:06 PM CDTSpecial Weather StatementLBFSheridan24 min
Jul 3, 5:32 PM CDTSevere Thunderstorm WarningLBFSheridan28 min
Jul 3, 5:59 PM CDTSpecial Weather StatementLBFGarden31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.